PL EN


Preferences help
enabled [disable] Abstract
Number of results
2012 | 122 | 5 | 966-968
Article title

Inverse Laplace Transform of Some Rational Functions

Authors
Content
Title variants
Languages of publication
EN
Abstracts
EN
In this paper we propose a formula of recurrent nature for calculating the inverse Laplace transforms of some rational functions. The procedure and formulae enabling to determine the values of coefficients of obtained series are presented. Proposed procedure does not require any partial fraction decomposition. Moreover, it is proved that the radius of convergence of the received series (for the respective objective function) is equal to infinity. The proposed formula can find applications in wave optics and acoustics.
Keywords
Year
Volume
122
Issue
5
Pages
966-968
Physical description
Dates
published
2012-11
References
  • [1] M.I. Cirnu, Am. Math. 117, 67 (2010)
  • [2] N.B. Conkwright, Introduction to the Theory of Equations, Blaisdell Publ. Com., New York 1965
  • [3] B. Davies, Integral Transforms and Their Applications, Springer, New York 1985
  • [4] R. Witula, D. Slota, A. Warzynski, J. Integer Sequenc. 9, 1 (2006)
  • [5] M.L. Krasnov, A.I. Kiselev, G.I. Makarenko, Functions of a Complex Variable, Operational Calculus, and Stability Theory, series Problems and Exercises, Mir Publ., Moscow 1984
  • [6] M. Kucharzewski, M. Kuczma, Scientific Journal of The Higher School of Pedagogy, Katowice, Section of Mathematics 3, 61 (1962) (in Polish)
  • [7] A.M. Cohen, Numerical Methods for Laplace Transform Inversion, Springer, New York 2007
  • [8] B. Pustelny, T. Pustelny, Acta Phys. Pol. A 116, 383 (2009)
  • [9] J. Ignac-Nowicka, T. Pustelny, Z. Opilski, E. Maciak, W. Jakubik, M. Urbanczyk, Opt. Eng. 42, 2978 (2003)
  • [10] L. Debnath, D. Bhatta, Integral Transforms and Their Applications, Chapman & Hall/CRC, Boca Raton 2007
  • [11] T. Pustelny, J. Ignac-Nowicka, B. Jarzabek, A. Burian, Opt. Appl. 34, 551 (2004)
  • [12] R. Wituła, D. Slota, Appl. Math. Commun. 202, 348 (2008)
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.bwnjournal-article-appv122n539kz
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.